I have been having sour taste in my mouth almost three weeks. I had my teeth cleaned and some feelings done, after that i started having those symtoms: sometimes my mouth burns, sometimes it feels sour in the back of my gums, sometimes it's metal tatse. Im already confuse what's going on in the there. I have gone to my doctor and they took a look saying there is nothing dangerous in there, and if it would it would have gotten worse by now. What that possibly could be?
This is VERY common when certain medication is being taken, many people often find it is a change of brand of medication that is causing the metal/blood taste please check with your doctor about any meds that have been changed hope this helps, good luck hunni <3
So I got my blood work results and my iron level is 206 and normal shoul be sometimes not higher then 160 and ferritin is 8 which is very low, normally should be 28 I think. Could that cuase taste in my mouth?
All the above symptoms are caused by an acid --alkali imbalance in your system. Correct this by eating more food that is alkaline , drink water and flush out the toxins from your system. You will feel better.
When i was pregnant with my daughter (before i found out) i had really sore gums when i brushed n it burn when i used mouthwash n also had a metallic taste (which is a sign of early pregnancy) take a pregnancy test just to rule it out
Are the new fillings made with "silver"? Amalgam fillings contain mercury. Could be the mercury that you are tasting. - I've had almost all my amalgam fillings changed out - I have one left to do in April. - But yes, some meds will give you a bitter, sour taste in your mouth. Ugh
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.